# SDR USAA2015032400007

- Difficulty date: March 9, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 885
- Aircraft time: 45,553 hours, 26,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK, CORROSION ON SEAT TRACK -Y765  AT AFT GALLEY AREA FROM FRAME 64 - 65.  REPLACED SEAT TRACK -Y765 LOCATED BETWEEN FRAME 64 - 66 IAW SRM 51-72-11 & DWG D53472090 & D53472816 & D53472832.
